# SDR SWAA002309

- Difficulty date: November 11, 2000
- Submitted: November 27, 2000
- Operation: Air carrier
- Aircraft: 089SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22904
- Aircraft time: 58,393 hours, 62,649 cycles
- Engine: Pwa JT8D9A
- Engine time: 66,116 hours, 75,289 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Bullet
- Part number: 668536911
- Part serial: 8871
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, R, J
- Precautionary procedure: E, A

## Discrepancy

IN FLIGHT SHUT-DOWN, AIR TURNBACK, DECLARED EMERGENCY.  NR 1 ENGINE DEVELOPED HIGH VIBRATION AND LOSS OF POWER ON TAKEOFF, ENGINE SECURED PER QRH.  FOUND NOSE DOME SEPARATED FROM ENGINE.  REMOVED AND REPLACED NR 1 ENGINE PER MM.
